# SDR SWAA2022013119713

- Difficulty date: August 16, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 36,837 hours, 25,471 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB FLOOR PANEL 140AF IS CORRODED / OK TO APPLY CHEMICAL COVERSION COATING & PRIMER. FABRICATED ACB FLOOR PANEL 140AF OUT OF 0.071 2024T3 CIAD ITEM #2024T3# 0.071 X 48 SH-C LOT #1301872-1 IAW AMM 25-52-01-201-801 & BOEING DRAWING #4533A2610. 57006U 08SEP17 LEAD77 08SEP17 INSP390 09/08/17 APPIED CHEMICAL COVERSION COATING & PRIMER IAW AMM 51-21-72-370-804 & AMM 51-21-41-370-802. 51006U 08SEP17
